# SDR SWAA2021122039228

- Difficulty date: November 1, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N409WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27896
- Aircraft time: 67,505 hours, 40,058 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY EXIT HATCH ESCAPE STRAP HOOK WIT EVIDENCE OF CORROSION ; / [01] REMOVED R/H O/W EXIT HEADER PANEL FOR ACCESS IAW. B737 AMM 25-21-20-000-801; [02] REMOVED AND REPLACED R/H EMERGENCY EXIT HATCH ESCAPE STRAP WITH HOOK IAW. B737-700 SRM 51-10-02-0G-0; [03] REFERENCE IN STEP #2 WAS ENTERED IN ERROR; [04] REMOVED AND REPLACED R/H EMERGENCY EXIT HATCH ESCAPE STRAP WITH HOOK IAW. B737-700 AMM 25-61-10-400-802-NG.; [05] VERIFIED STEPS 1 AND 4. OK TO INSTALL RH OVERWING HEADER PANEL; [06] INSTALLED R/H O/W EXIT HEADER PANEL IAW B737-700 AMM 25-61-10-400-802-NG; [07] VERIFIED STEP 6.
